# SDR ABXR2020081000054

- Difficulty date: August 10, 2020
- Submitted: August 10, 2020
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 93,741 hours, 44,878 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T21020207
- Condition: Corroded
- Location: Bs 698
- Part time: 93,741 hours, 44,878 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: J

## Discrepancy

BS 698 HAD A CORRODED SHEAR TIE BETWEEN STRINGERS 36L AND 37L.  THE SHEAR TIE WAS BLENDED IAW 53-00-07, ALLOWABLE 2.0G.   THICKNESS .050",  REMAINING .040",  FOUND OUT OF LIMITS.  INSTALLED A NEW SHEAR TIE IAW SRM 51-40-02, PARA 4 AND 7.
